Solpadeine Headache

Solpadeine Headache contains a dual action formula, Paracetamol and Caffeine, for fast and effective pain relief. Suitable for headaches, migraine, backache, toothache, rheumatic pain and dysmenorrhoea, and relief of the symptoms of colds, flu, and sore throats.

 

  • Fast and effective formula: Paracetamol and Caffeine
  • The soluble tablets get to work 2x faster than Paracetamol alone*
  • Available in Solpadeine Headache Soluble Tablets

*Based on absorption data

Buy now

How it works

Each of our products contain a specific combination of ingredients designed to effectively relieve a number of pain types.

PARACETAMOL

Relieves your pain symptoms

CAFFEINE

Helps speed up the absorption of Paracetamol

Find out how painkillers work

How to use

Soluble Tablets

soluble
  • Adults and children aged 16 years and over can take 2 soluble tablets dissolved in a tumbler of water, every 4 to 6 hours as needed. Do not take more than 8 soluble tablets in 24 hours
  • Children aged 12-15 years can take 1 soluble tablet dissolved in a tumbler of water, every 4 to 6 hours as needed. Do not take more than 4 soluble tablets in 24 hours

Always read the label

Ingredients

Paracetamol 500mg
Caffeine 65mg

further information

Maximum three days use only. If symptoms persist, please consult your doctor. Can cause addiction. Always read the label.

Don't let pain hold you back

Order online

To find out which pain relief product is right for you and the right time to take it, speak to your pharmacist.

CHOOSE THE RIGHT SOLPADEINE PRODUCT TO HELP YOUR PAIN